# SDR YENA2025052700539

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 63,340 hours, 23,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1287, PVD-PBI. 'DURING TAXI OUT AT PVD W/APU ON A NOTICEABLE "DIRTY SOCK" SMELL WAS DETEDCTED AFTER THE SECOND ENGINE WAS STARTED AND THE APU TURNED OFF THE ODOR CONTINUED. AFTER TAKE OFF AND CLIMBING THROUGH CLOUDS, THE ODOR CONTINUED. AFTER CLIMBING ABOVE THE ODOR ABATED. NO ODOR WAS DETECTED UNTIL THE DESCENT THROUGH THE CLOUDS. THE ODOR CONTINUED THROUGHOUT THE DESCENT , LANDING AND TAXI INTO THE GATE. IN PBI. DURING THE FLIGHT WE ATTEMPTED TO ISOLATE THE ODOR BUT WAS UNSUCCESSFUL. AT THE GATE MAINTENANCE WAS CONTACTED AND THE MX-71 FORM COMPLETED; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. ITENTIFIED ODOR TYPE 1 APU. ISOLATED APU BLEED SOURCE, DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00-810. AIRCRAFT OK FOR SERVICE.'
